X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (708) 708
Book Chapter (16) 16
Conference Proceeding (12) 12
Book / eBook (5) 5
Dissertation (4) 4
Government Document (2) 2
Publication (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics, applied (314) 314
mathematics (281) 281
algorithms (172) 172
analysis (134) 134
operations research & management science (117) 117
convergence (115) 115
optimization (100) 100
mathematics, general (93) 93
mathematical analysis (79) 79
applications of mathematics (77) 77
statistics & probability (76) 76
studies (75) 75
hilbert space (66) 66
mathematical models (61) 61
operators (58) 58
approximation (56) 56
inequalities (53) 53
iterative methods (50) 50
monotone-operators (50) 50
computer science (44) 44
projection (44) 44
theorems (42) 42
algorithm (41) 41
research (41) 41
theory of computation (38) 38
variational inequality (38) 38
monotone (37) 37
methods (36) 36
nonexpansive-mappings (36) 36
applied mathematics (35) 35
numerical analysis (35) 35
strong convergence (35) 35
computer science, software engineering (33) 33
proximal point algorithm (33) 33
monotonic functions (31) 31
mapping (30) 30
maximal monotone operator (30) 30
topology (30) 30
operation research/decision theory (29) 29
usage (29) 29
variational inequalities (29) 29
monotone operator (28) 28
mathematics, interdisciplinary applications (27) 27
algebra (26) 26
index medicus (26) 26
mathematical and computational biology (26) 26
differential geometry (25) 25
existence (25) 25
extragradient method (25) 25
geometry and topology (25) 25
monotone mappings (24) 24
systems (24) 24
variational-inequalities (24) 24
47h09 (23) 23
computational mathematics and numerical analysis (23) 23
computer simulation (23) 23
mathematical functions (23) 23
computer science, theory & methods (22) 22
regularization (22) 22
statistics (22) 22
artificial intelligence (21) 21
engineering, general (21) 21
fixed point theory (21) 21
partial differential equations (21) 21
calculus of variations and optimal control (20) 20
economic models (20) 20
mathematical methods in physics (20) 20
regression (20) 20
banach space (19) 19
functional analysis (19) 19
stability (19) 19
banach spaces (18) 18
strong-convergence (18) 18
computer science, general (17) 17
differential equations (17) 17
economics (17) 17
equations (17) 17
equilibrium problems (17) 17
geometry (17) 17
mathematical monotonicity (17) 17
mechanics (17) 17
nonlinear equations (17) 17
projection method (17) 17
social sciences, mathematical methods (17) 17
strong-convergence theorems (17) 17
weak-convergence (17) 17
47h10 (16) 16
47j20 (16) 16
decomposition (16) 16
hilbert-space (16) 16
humans (16) 16
materials science, multidisciplinary (16) 16
nonlinearity (16) 16
regression analysis (16) 16
sets (16) 16
47h05 (15) 15
90c25 (15) 15
engineering, civil (15) 15
fixed point (15) 15
interpolation (15) 15
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Biophysical journal, ISSN 0006-3495, 2018, Volume 114, Issue 3, pp. 507 - 515
Posttranslational modification of proteins is important for signal transduction, and hence significant effort has gone toward understanding how posttranslational modification networks process information... 
SIGNAL-TRANSDUCTION | MULTISITE PHOSPHORYLATION SYSTEMS | MONOTONE SYSTEMS | BIOPHYSICS | MAP KINASE | GLOBAL CONVERGENCE RESULT | FUTILE CYCLE | CHEMICAL-REACTION NETWORKS | PROCESSIVE PHOSPHORYLATION | TORIC STEADY-STATES | PROTEIN-PHOSPHORYLATION | Post-translational modification | Proteins | Cellular signal transduction | Analysis | Biophysical
Journal Article
Journal of Optimization Theory and Applications, ISSN 0022-3239, 3/2016, Volume 168, Issue 3, pp. 901 - 916
Journal Article
Journal of Statistical Computation and Simulation, ISSN 0094-9655, 08/2009, Volume 79, Issue 8, pp. 989 - 1000
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2011, Volume 74, Issue 11, pp. 3510 - 3517
Journal Article
Fixed Point Theory and Applications, ISSN 1687-1812, 12/2012, Volume 2012, Issue 1, pp. 1 - 17
Journal Article
Fixed Point Theory, ISSN 1583-5022, 02/2018, Volume 19, Issue 1, pp. 107 - 122
.... In this paper we provide a strongly convergent modification of Rockafellar's proximal point algorithm in a uniformly convex Banach space which is not necessarily smooth. 
Strong convergence | Maximal monotone operator | Proximal point algorithm | Zero point | Uniformly convex Banach space | Generalized projection | uniformly convex Banach space | MATHEMATICS, APPLIED | INEQUALITIES | zero point | strong convergence | generalized projection | MATHEMATICS | PROJECTION | NORM | proximal point algorithm | CONTRACTION-SEMIGROUPS | MONOTONE-OPERATORS
Journal Article
Journal Article
Journal of Applied Analysis and Computation, ISSN 2156-907X, 02/2018, Volume 8, Issue 1, pp. 331 - 343
In this paper the authors study a fractional quadratic integral equation of Urysohn-Volterra type. They show that the integral equation has at least one... 
Quadratic integral equation | Darbo theorem | Monotonic solutions | Fractional integral | Monotonicity measure of noncompactness | EXISTENCE | monotonic solutions | ORDER | MATHEMATICS, APPLIED | monotonicity measure of noncompactness | quadratic integral equation | LINEAR MODIFICATION | ARGUMENT | TRANSPORT-THEORY | SUPREMUM
Journal Article
Science China Technological Sciences, ISSN 1674-7321, 7/2018, Volume 61, Issue 7, pp. 1012 - 1020
Journal Article
Numerical Functional Analysis and Optimization, ISSN 0163-0563, 05/2017, Volume 38, Issue 5, pp. 641 - 673
Journal Article
Journal of Statistical Computation and Simulation, ISSN 0094-9655, 06/2017, Volume 87, Issue 9, pp. 1827 - 1841
Journal Article
Journal of function spaces, ISSN 2314-8896, 6/2014, Volume 2014, pp. 1 - 9
We study a generalized fractional quadratic functional-integral equation of Erdélyi-Kober type in the Banach space B C ( ℝ + ) . We show that this equation has... 
EXISTENCE | MATHEMATICS | MATHEMATICS, APPLIED | LINEAR MODIFICATION | STABILITY | LOCAL ATTRACTIVITY | SOLVABILITY | NONDECREASING SOLUTIONS | MONOTONIC SOLUTIONS | Mathematics | Calculus | Banach spaces | Integral equations | Function space | Banach space | Asymptotic properties | Mathematical analysis
Journal Article
Numerical Algebra, Control and Optimization, ISSN 2155-3289, 04/2013, Volume 3, Issue 2, pp. 295 - 307
Journal Article
Computational Mathematics and Mathematical Physics, ISSN 0965-5425, 1/2011, Volume 51, Issue 1, pp. 35 - 39
A modification of the method proposed earlier by the author for solving nonlinear self-adjoint eigenvalue problems for linear Hamiltonian systems of ordinary differential equations is examined... 
Computational Mathematics and Numerical Analysis | Mathematics | Hamiltonian system of ordinary differential equations | eigenvalue | nonlinear eigenvalue problem | MATHEMATICS, APPLIED | PHYSICS, MATHEMATICAL | Studies | Nonlinear systems | Differential equations | Eigen values | Monotone functions | Mathematical analysis | Eigenvalues | Nonlinearity | Mathematical models | Matrices | Spectra
Journal Article
Journal of Computational Physics, ISSN 0021-9991, 02/2016, Volume 307, pp. 423 - 445
Journal Article